Taking Rosave for high cholesterol. Diminishing eyebrow, thinning hair. Hypothyroidism?
age:51 yrs. weight:70 kg. constant for last 10 years.taking rosave10 for cholestrol control.No other dieases in my body. Questions; sides of eyebrow is diminishing and got it half length.My hair is becomming thin.I have done test of TSH by CLIA method and result is 4.3. Wheather I am suffering with hypothyroidism or not?
Hello just by hsirloss we cannot judge that it is hypothyroidism.rule out by considering othet factors.your TSH levels are within normal limit consider other diseasrs and drug causes hairloss.take biotin and folic acid preparations for hairloss
Answered: Fri, 2 Aug 2013
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]